Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Assorted Complaints
Jul 2, 2006

Do these mean anything in an HIV setting? First, every once in a while I can feel pea-sized nodules in various parts of my body; they move and smoosh to the touch and aren't painful. And I assume they go away because eventually I don't "bump into them" anymore, and if they'd increased in size or such I imagine I would still be aware of them. My last one was behind my left knee, and my latest one is behind my right ear. Bumps always make me nervous, but I hate to run off to Dr. in a panic every time I have one...

I also have itchy rashes at various locations around my body occasionally, which can last for several months, and tend to go away when I can force myself to finally refrain from itching them. I've had one on my upper chest for about 6 months, and it's just been red and occasionally itchy; but in the last week I've noticed part of it has gotten rougher and darker. Around the same time I also developed thrush; but Dr. said the chest issue was probably eczema and had no relation. I find the coincidence to be rather strange; do you see thrush manifesting itself on the surface of the body that way, or is it really just some other sort of malady that needs to be treated separately? With my CD4s now bouncing around in the 200-325 range, I'm suspicious of everything nowadays...

Response from Dr. Henry

This forum is for the discussion of side effects of HIV treatment-you don't mention which HIV medications you are taking. Generally skin problems are common in HIV+ persons. Often seeing a dermatologist can help more precisely diagnose and better manage skin problems.



Previous
Can street drugs or painkillers be taken with HIV meds?
Next
who long does it take for KS lesions to disappear ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement